contributor author | A. Maher | |
date accessioned | 2017-05-08T23:14:55Z | |
date available | 2017-05-08T23:14:55Z | |
date copyright | March, 1983 | |
date issued | 1983 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26214#230_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/96747 | |
description abstract | An approximate applicable method is presented for the computation of the critical buckling load of a moderately large complicated assembly in terms of traces of successive powers of the stability matrix. The method is based on the use of the bound approach of reference [1, 2]. An illustrative example and comparison with known results are given. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | On the Stability of Large Discrete Buckling Structures | |
type | Journal Paper | |
journal volume | 50 | |
journal issue | 1 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3167005 | |
journal fristpage | 230 | |
journal lastpage | 232 | |
identifier eissn | 1528-9036 | |
keywords | Stability | |
keywords | Buckling | |
keywords | Computation | |
keywords | Manufacturing AND Stress | |
tree | Journal of Applied Mechanics:;1983:;volume( 050 ):;issue: 001 | |
contenttype | Fulltext | |